# SDR RAIA00607050

- Difficulty date: July 31, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 17,571 hours, 16,826 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 3567 - RIC - FLOOR EMERGENCY LIGHTS IN CENTER OF AIRCRAFT VERY DIM.  MAINTENANCE RESECURED CONNECTOR ON EMERGENCY LIGHT FLOOR STRIP.
